# SDR SWIA2021091360986

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- Engine: Ge CF348C5
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Coaming
- Condition: Worn
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH LOWER C-DUCT LATCH DOOR COAMING HAS WEAR AND BENDS ALONG THE EDGES     (C-CHECK RO 9/8/2021)   REMOVED AND REPLACED DAMAGED LH LOWER C-DUCT ( TRANSCOWL )  LATCH DOOR COAMING. REF: CRJ-900 SRM 51-42-06-001-001-A01, CRJ-900 SRM 51-42-13-001-001-A01, DWG. CN624-2003 REV AG AND BY COMPLYING WITH REO 670-54-21-1207 REV A DATED 2015-08-27, PG 2 FIG 6. COMPLIED WITH TASK CARD 51-900-1002-SKY, SEE CONTINUATION CARD FOR DETAILS
